Volume 7, Number 1
Previous Issue Next Issue

Zhong-Zhi Bai & Li-Li Zhang

10.4208/eajam.041016.041016a

East Asian J. Appl. Math., 7 (2017), pp. 0-0.

Preview Full PDF 717 3229 Abstract

Wei Wei & Hua Dai

10.4208/eajam.070816.131016a

East Asian J. Appl. Math., 7 (2017), pp. 1-20.

Preview Full PDF 682 3127 Abstract

Cun-Qiang Miao

10.4208/eajam.160816.131016a

East Asian J. Appl. Math., 7 (2017), pp. 21-37.

Preview Full PDF 640 3024 Abstract

Zhao-Lin Jiang, Xiao-Ting Chen & Jian-Min Wang

10.4208/eajam.070816.191016a

East Asian J. Appl. Math., 7 (2017), pp. 38-54.

Preview Full PDF 673 3088 Abstract

Rong Zhou, Xiang Wang & Xiao-Bin Tang

10.4208/eajam.190716.051116a

East Asian J. Appl. Math., 7 (2017), pp. 55-69.

Preview Full PDF 694 3052 Abstract

Yu-Hong Ran, Jun-Gang Wang & Dong-Ling Wang

10.4208/eajam.190716.051116b

East Asian J. Appl. Math., 7 (2017), pp. 70-81.

Preview Full PDF 664 2949 Abstract

Hui-Di Wang & Zheng-Da Huang

10.4208/eajam.190716.081116a

East Asian J. Appl. Math., 7 (2017), pp. 82-100.

Preview Full PDF 525 2799 Abstract

Rui-Ping Wen, Su-Dan Li & Guo-Yan Meng

10.4208/eajam.010916.261116a

East Asian J. Appl. Math., 7 (2017), pp. 101-115.

Preview Full PDF 646 2978 Abstract

Wei-Wei Xu, Mao-Mao Liu, Lei Zhu & Hong-Fu Zuo

10.4208/eajam.100616.031216a

East Asian J. Appl. Math., 7 (2017), pp. 116-124.

Preview Full PDF 650 2967 Abstract

Jin Zhang, Ke Chen, Fang Chen & Bo Yu

10.4208/eajam.200816.031216a

East Asian J. Appl. Math., 7 (2017), pp. 125-142.

Preview Full PDF 662 3025 Abstract

Jing Wang, Xue-Ping Guo & Hong-Xiu Zhong

10.4208/eajam.260816.051216a

East Asian J. Appl. Math., 7 (2017), pp. 143-155.

Preview Full PDF 648 2964 Abstract

Xue Yang & Yu-Mei Huang

10.4208/eajam.310816.161216a

East Asian J. Appl. Math., 7 (2017), pp. 156-171.

Preview Full PDF 649 2936 Abstract

Quan-Yu Dou, Jun-Feng Yin & Ze-Yu Liao

10.4208/eajam.170616.311216a

East Asian J. Appl. Math., 7 (2017), pp. 172-191.

Preview Full PDF 631 3000 Abstract

Yang Cao, An Wang & Yu-Juan Chen

10.4208/eajam.190716.311216a

East Asian J. Appl. Math., 7 (2017), pp. 192-210.

Preview Full PDF 689 3039 Abstract

Yan Dou, Ai-Li Yang & Yu-Jiang Wu

10.4208/eajam.290816.130117a

East Asian J. Appl. Math., 7 (2017), pp. 211-226.

Preview Full PDF 669 3017 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard